# SDR CA070404010

- Difficulty date: March 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) ON CLIMB OUT THROUGH 11000` PILOTS WINDSHIELD SHATTERED.  REMARKS FROM PILOT (TOOK OFF CLIMBING THROUGH 11000 OR 12000) THE LT FRONT PILOT WINDSHIELD SPIDERWEBBED AND SHATTERED.  IT SPIDERWEBBED ALL AT ONCE VERY QUICKLY.  WE DECLARED AN EMERGENCY, DESCENDED TO 8000 FT AND SLOWED THE AIRCRAFT DOWN TO 190 KNOTS.  COMPLETED THE QRH FOR LT WINDSHIELD HEAT.  TRANSFERRED THE CONTROLS TO THE FIRST OFFICER AND PREPARED FOR AN EMERGENCY LANDING.  BRIEFED THE FLIGHT ATTENDANTS AND SENT A MESSAGE TO DISPATCH VIA ACARS.  NEXT WE ADVISED OPS WE WERE RETURNING AND WERE ASSIGNED GATE.  FIRST OFFICER AND BRIEFED AN OVERWEIGHT LANDING AND COMPLETED IN RANGE AND BEFORE LANDING CHECKLIST.  CONDITIONS WERE GUSTY WINDS GUSTIN
